DOLERA, EMANUELE

DOLERA, EMANUELE  

DIPARTIMENTO DI MATEMATICA 'FELICE CASORATI'  

Mostra records
Risultati 1 - 20 di 25 (tempo di esecuzione: 0.022 secondi).
Titolo Data di pubblicazione Autore(i) File
A Bayesian nonparametric approach to count-min sketch under power-law data streams 1-gen-2021 Dolera, Emanuele
A BERRY–ESSEEN THEOREM FOR PITMAN’S α-DIVERSITY 1-gen-2020 Dolera, Emanuele; Favaro, Stefano
A Compound Poisson Perspective of Ewens–Pitman Sampling Model 1-gen-2021 Dolera, Emanuele; Favaro, Stefano
A counterexample to L∞-gradient type estimates for Ornstein-Uhlenbeck operators 1-gen-2023 Dolera, E; Priola, E
A NOTE ON THE ASYMPTOTIC BEHAVIOR OF KUMMER’S HYPERGEOMETRIC FUNCTION WITH LARGE VALUES OF b AND z 1-gen-2019 Dolera, Emanuele
Asymptotic Efficiency of Point Estimators in Bayesian Predictive Inference 1-gen-2022 Dolera, Emanuele
Estimates of the approximation of weighted sums of conditionally independent random variables by the normal law 1-gen-2013 Dolera, Emanuele
Exponential Convergence to Equilibrium for Solutions of the Homogeneous Boltzmann Equation for Maxwellian Molecules 1-gen-2022 Dolera, Emanuele
Frequentistic approximations to Bayesian prevision of exchangeable random elements 1-gen-2016 Cifarelli, Donato Michele; Dolera, Emanuele; Regazzini, Eugenio
Learning-augmented count-min sketches via Bayesian nonparametrics 1-gen-2023 Dolera, Emanuele; Favaro, Stefano; Peluchetti, Stefano
Lipschitz continuity of probability kernels in the optimal transport framework 1-gen-2023 Dolera, Emanuele; Mainini, Edoardo
Mathematical treatment of the homogeneous Boltzmann equation for Maxwellian molecules in the presence of singular kernels 1-gen-2015 Dolera, Emanuele
New probabilistic methods for spatially homogeneous Maxwellian molecules 1-gen-2010 Dolera, Emanuele
Note on “Frequentistic approximations to Bayesian prevision of exchangeable random elements” [Int. J. Approx. Reason. 78 (2016) 138–152] 1-gen-2017 Cifarelli, Donato Michele; Dolera, Emanuele; Regazzini, Eugenio
On the computation of the spectrum of the linearized Boltzmann collision operator for Maxwellian molecules. 1-gen-2011 Dolera, Emanuele
On uniform continuity of posterior distributions 1-gen-2020 Dolera, Emanuele; Mainini, Edoardo
Proof of a McKean conjecture on the rate of convergence of Boltzmann-equation solutions 1-gen-2014 Dolera, Emanuele; Regazzini, Eugenio
Proof of a McKean conjecture on the rate of convergence of Boltzmann-equation solutions. 1-gen-2014 Dolera, Emanuele; Regazzini, Eugenio
Rapidity of convergence to equilibrium of the solution of the Boltzmann equation for Maxwellian molecules. 1-gen-2010 Dolera, Emanuele
Rates of convergence in de Finetti’s representation theorem, and Hausdorff moment problem 1-gen-2020 Dolera, Emanuele; Favaro, Stefano